Some I-convergent sequence spaces defined by Orlicz functions BC Tripathy, B Hazarika Acta Mathematicae Applicatae Sinica, English Series 27, 149-154, 2011 | 171 | 2011 |
Paranorm I-convergent sequence spaces B Tripathy, B Hazarika Mathematica slovaca 59 (4), 485-494, 2009 | 144 | 2009 |
Weighted statistical convergence through difference operator of sequences of fuzzy numbers with application to fuzzy approximation theorems SA Mohiuddine, A Asiri, B Hazarika International Journal of General Systems 48 (5), 492-506, 2019 | 132 | 2019 |
Lacunary I-convergent sequences BC Tripathy, B Hazarika, B Choudhary Kyungpook mathematical journal 52 (4), 473-482, 2012 | 108 | 2012 |
I-convergent sequence spaces associated with multiplier sequences BC Tripathy, B Hazarika Mathematical Inequalities and Applications 11 (3), 543, 2008 | 103 | 2008 |
I-monotonic and I-convergent sequences BC Tripathy, B Hazarika Kyungpook Mathematical Journal 51 (2), 233-239, 2011 | 92 | 2011 |
On sequence space derived by the domain of q-Cesàro matrix in ℓp space and the associated operator ideal T Yaying, B Hazarika, M Mursaleen Journal of Mathematical Analysis and Applications 493 (1), 124453, 2021 | 90 | 2021 |
Ideal relatively uniform convergence with Korovkin and Voronovskaya types approximation theorems SA Mohiuddine, B Hazarika, MA Alghamdi Filomat 33 (14), 4549-4560, 2019 | 90 | 2019 |
Ideal quasi-Cauchy sequences H Cakalli, B Hazarika Journal of inequalities and applications 2012, 1-11, 2012 | 87 | 2012 |
Results on system of Atangana–Baleanu fractional order Willis aneurysm and nonlinear singularly perturbed boundary value problems SK Panda, C Ravichandran, B Hazarika Chaos, Solitons & Fractals 142, 110390, 2021 | 76 | 2021 |
Approximation by the parametric generalization of Baskakov–Kantorovich operators linking with Stancu operators SA Mohiuddine, N Ahmad, F Özger, A Alotaibi, B Hazarika Iranian Journal of Science and Technology, Transactions A: Science 45 (2 …, 2021 | 73 | 2021 |
Statistical convergence in measure for double sequences of fuzzy-valued functions B Hazarika, A Alotaibi, SA Mohiuddine Soft Computing 24, 6613-6622, 2020 | 72 | 2020 |
Some I-convergent lambda-summable difference sequence spaces of fuzzy real numbers defined by a sequence of Orlicz functions B Hazarika, E Savas Mathematical and Computer Modelling 54 (11-12), 2986-2998, 2011 | 68 | 2011 |
Some classes of ideal convergent sequences and generalized difference matrix operator SA Mohiuddine, B Hazarika Filomat 31 (6), 1827-1834, 2017 | 58 | 2017 |
G-calculus K Boruah, B Hazarika TWMS Journal of Applied and Engineering Mathematics 8 (1), 94-105, 2018 | 54 | 2018 |
Application of simulation function and measure of noncompactness for solvability of nonlinear functional integral equations and introduction to an iteration algorithm to find … B Hazarika, HM Srivastava, R Arab, M Rabbani Applied Mathematics and Computation 360, 131-146, 2019 | 53 | 2019 |
On sequence spaces defined by the domain of a regular Tribonacci matrix T Yaying, B Hazarika Mathematica Slovaca 70 (3), 697-706, 2020 | 50 | 2020 |
Existence of solution for two dimensional nonlinear fractional integral equation by measure of noncompactness and iterative algorithm to solve it M Rabbani, A Das, B Hazarika, R Arab Journal of Computational and Applied Mathematics 370, 112654, 2020 | 50 | 2020 |
Existence of solution for an infinite system of nonlinear integral equations via measure of noncompactness and homotopy perturbation method to solve it B Hazarika, HM Srivastava, R Arab, M Rabbani Journal of Computational and Applied Mathematics 343, 341-352, 2018 | 50 | 2018 |
Fuzzy real valued lacunary I-convergent sequences B Hazarika Applied Mathematics Letters 25 (3), 466-470, 2012 | 50 | 2012 |